# SDR SWAA2018071223437

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 22,426 hours, 9,511 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 202190101
- Part serial: 4388
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HYDRAULIC QUANTITY DROPPED TO 73% AND INTO FLIGHT 1:30 A SYSTEM QUANTITY SHOWED 86% AND WHEN GEAR DOWN A QUANTITY SHOWED 94%.  R&R A SYSTEM QUANTITY TRANSMITTER IAW AMM.
